Jump to content
CrazyBoards.org

Recommended Posts

So I have been taking Lithium for 3 nights and it makes me feel really weird. When I first took, I took it about an hour before I was going to bed. I started feeling really weird, had a cold rushing feeling and started just zoning out. It freaked me out hardcore. I kind of felt high but not a good high. Then yesterday I took it like 1 minute before I went to bed and when it finally went through, I felt soooo weird. My head was hurting, gave a feeling like my head was about to explode from pressure. I started getting panicky and just wanted the feeling to go away. I'm not enjoying these feelings.

Now is this normal for the first couple days or should I contact my psychiatrist?

Link to comment
Share on other sites

If you're worried, you should always call your doctor. I've never heard of anything like what you're describing, so I tend to think it has more to do with your anxiety about starting a new med than with the lithium itself.

Link to comment
Share on other sites

If you're worried, you should always call your doctor.

Yes, always a good idea to put in a call to the doctor.

I had the experience of zoning out, but I also had blurred vision. The blurring is a side effect that I read about. That went away within the week. It would generally happen within 30 minutes of my taking the medication. I had headaches on it everyday. Not so much pressure, tho. I took it for about a month. The doc pulled me off of it because they threw out my bipolar diagnosis and switched me to different meds.

SashaSue is right, give the doctor a buzz., even if it's only for peace of mind.

Link to comment
Share on other sites

What else are you on? It sounds like serotonin syndrome.

Look at signs and symptoms:

http://en.wikipedia.org/wiki/Serotonin_syndrome#Signs_and_symptoms

Truthfully, since you've only been on it for 3 days and you're having such a problem, it may be best to temporarily stop it until you can get in touch with your pdoc. Normally I wouldn't say this, but SS can be a really big deal. Then if your pdoc still wants you to take it, you can restart. I don't see any harm in that.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...